# SDR QXEA200801943

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT WING INBOARD LEADING EDGE UPPER FLANGE HAS MILD FRETTING CORROSION AROUND SCREW HOLES APPROXIMATELY STATION YW48.  REPAIRED IAW RD8-57-1513 AND DASH 8 200 SRM 51-20-36.
